Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 32, Issue 1, 2016
Metadata
 

Critical stationary Kirchhoff equations in $\mathbb R^N$ involving nonlocal operators
Patrizia Pucci and Sara Saldi
pp. 1–22
Abstract | Full-Text PDF (338 KB) | Metadata

Lower bounds for the truncated Hilbert transform
Rima Alaifari, Lillian B. Pierce and Stefan Steinerberger
pp. 23–56
Abstract | Full-Text PDF (479 KB) | Metadata

Isotropic $p$-harmonic systems in 2D Jacobian estimates and univalent solutions
Tadeusz Iwaniec, Aleksis Koski and Jani Onninen
pp. 57–77
Abstract | Full-Text PDF (331 KB) | Metadata

A two weight theorem for $\alpha$-fractional singular integrals with an energy side condition
Eric T. Sawyer, Chun-Yen Shen and Ignacio Uriarte-Tuero
pp. 79–174
Abstract | Full-Text PDF (943 KB) | Metadata

Bi-Lipschitz pieces between manifolds
Guy C. David
pp. 175–218
Abstract | Full-Text PDF (512 KB) | Metadata

Fine properties of Newtonian functions and the Sobolev capacity on metric measure spaces
Lukáš Malý
pp. 219–255
Abstract | Full-Text PDF (502 KB) | Metadata

Non-critical dimensions for critical problems involving fractional Laplacians
Roberta Musina and Alexander I. Nazarov
pp. 257–266
Abstract | Full-Text PDF (209 KB) | Metadata

A note on repelling periodic points for meromorphic functions with a bounded set of singular values
Anna Miriam Benini
pp. 267–274
Abstract | Full-Text PDF (299 KB) | Metadata

Fitting a Sobolev function to data I
Charles Fefferman, Arie Israel and Garving K. Luli
pp. 275–376
Abstract | Full-Text PDF (991 KB) | Metadata